# SDR BAQA094473

- Difficulty date: April 30, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N223HX
- Make and model: Bell 222U
- Aircraft serial: 47511
- Aircraft time: 8,055 hours
- Engine: Lyc LTS101*
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 222375064103
- Part serial: 8401108
- Condition: Sticks
- Location: Fuel Qty
- Part time: 8,056 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QYT INDICATOR RT NEEDLE STICKS ON UNIT. REPLACED WITH SERVICABLE UNIT.  05/10/2004
